Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Stochastic partial differential equations driven by multi-parameter white noise of Lévy processes


Author: Bernt Øksendal
Journal: Quart. Appl. Math. 66 (2008), 521-537
MSC (2000): Primary 60H15, 60H40; Secondary 60G51, 60G57, 60G60, 35R60
Published electronically: July 3, 2008
MathSciNet review: 2445527
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a short introduction to the white noise theory for multiparameter Lévy processes and its application to stochastic partial differential equations driven by such processes. Examples include temperature distribution with a Lévy white noise heat source, and heat propagation with a multiplicative Lévy white noise heat source.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 60H15, 60H40, 60G51, 60G57, 60G60, 35R60

Retrieve articles in all journals with MSC (2000): 60H15, 60H40, 60G51, 60G57, 60G60, 35R60


Additional Information

Bernt Øksendal
Affiliation: Center of Mathematics for Applications (CMA), Department of Mathematics, University of Oslo, P. O. Box 1053 Blindern, N–0316 Oslo, Norway, Norwegian School of Economics and Business Administration (NHH), N–5014 Bergen, Norway
Email: oksendal@math.uio.no

DOI: http://dx.doi.org/10.1090/S0033-569X-08-01090-5
PII: S 0033-569X(08)01090-5
Received by editor(s): May 15, 2007
Published electronically: July 3, 2008
Additional Notes: I want to thank Yaozhong Hu and Jiang Lun Wu for valuable communications.
Article copyright: © Copyright 2008 Brown University
The copyright for this article reverts to public domain 28 years after publication.



Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website